# SDR 9JLA2021080527087

- Difficulty date: July 11, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N440LN
- Make and model: Beech 400A
- Aircraft serial: RK189
- Aircraft time: 10,389 hours, 8,565 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 5PC5B
- Part serial: 590
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NO2 INVERTER WAS INTERMITTENTLY FAILING DURING FLIGHT. THE MAINTENANCE TEAM REMOVED AND REPLACED THE NO2 INVERTER WITH INSPECTED UNIT. OPERATION CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
